Translator Disclaimer
2015 Inverse scattering with partial data on asymptotically hyperbolic manifolds
Raphael Hora, Antônio Barreto
Anal. PDE 8(3): 513-559 (2015). DOI: 10.2140/apde.2015.8.513

Abstract

We prove a local support theorem for the radiation fields on asymptotically hyperbolic manifolds and use it to show that the scattering operator restricted to an open subset of the boundary of the manifold determines the manifold and the metric modulo isometries that are equal to the identity on the open subset where the scattering operator is known.

Citation

Download Citation

Raphael Hora. Antônio Barreto. "Inverse scattering with partial data on asymptotically hyperbolic manifolds." Anal. PDE 8 (3) 513 - 559, 2015. https://doi.org/10.2140/apde.2015.8.513

Information

Received: 3 September 2013; Revised: 23 December 2014; Accepted: 22 January 2015; Published: 2015
First available in Project Euclid: 16 November 2017

zbMATH: 06448502
MathSciNet: MR3353825
Digital Object Identifier: 10.2140/apde.2015.8.513

Subjects:
Primary: 35P25, 58J50

Rights: Copyright © 2015 Mathematical Sciences Publishers

JOURNAL ARTICLE
47 PAGES


SHARE
Vol.8 • No. 3 • 2015
MSP
Back to Top